Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Swollen lymph nodes in groin, taken antibiotics, pain in thigh and calf

i am a 35yr old woman in good health but i have 3 swollen lymph node in my left groin , i have been on 2 lots of antibiotics ( amoxcillin 500 and fluclox 500) one after the other for 2 weeks with no sucsess, i have no symptoms of an infection at all, but still they are there and causing me discumfort. the pain has traveled to my thigh and my calf and my right groin is also painfull but no lumps i do sound like i have a constent cold but no other symptoms of a cold just that i sound like i do. my doc has ordered a vaginal scan and smear thats it but of course im really worried
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  2899
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Welcome to HCM.

Swelling of groin lymph nodes is usually caused if there is any infection in the genital area. Your doctor is right in ordering for a vaginal smear and scan to rule out other causes of persistent lymph nodes. They can also be due to cervical or uterine pathology. I suggest you get the tests done and let your treating doctor decide based on the reports.
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor